# SDR YENA2018101040669

- Difficulty date: September 14, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 59,713 hours, 21,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON SEAT TRACK + Y765 FRAME 62 + 10 " IN PASSENGER CABIN; REPLACED SEAT TRACK + Y765 LOCATED BTW FR 47 TO FR 64 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D53472770. ALL WORK ACCOMPLISHED ON NR 2018-250263.
